# SDR SWAA2021081895082

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986 Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BS 986+9 LBL 22 WL 208 ; / [01] REMOVED CORROSION FROM BS 986+9 LBL 22 WL208 IAW SRM 51-10-02-0G-0. REMOVED AMOUNT 1'X1'X 0.045' . ORIGINAL THICKNESS OF MATERIAL 0.080' DUE TO NO LIMITS IN SRM ; SUPPORT FOUND TO BE OUT OF LIMITS. SUPPORT WILL BE REPLACED BY NEW SUPPORT.; [02] VERIFIED; [03] VERIFIED CORROSION OUT OF LIMITS; [04] REMOVED INTERCOSTAL BS986-BS1006 LBL22 WL208 I.A.W SRM 51-40-02-0G-0; [05] LOCATED AND DRILLED NEW INTERCOSTAL BS986-BS1006 LBL22 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5600 OK TO INSTALL; [06] INSPECTED LOCATED AND DRILLED NEW INTERCOSTAL BS986-BS1006 LBL22 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5600 OK TO INSTALL; [07] INSTALLED NEW INTERCOSTAL BS986-BS1006 LBL22 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600; [08] RII INSPECTED INSTALLED NEW INTERCOSTAL BS986-BS1006 LBL22 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600; [09] INSPECTION COMPLETE; [10] UPDATED CORRODED ELEMENT PART NUMBER IN MEASUREMENTS TABLE.; [11] CERTIFIED UPDATED CORRODED ELEMENT PART NUMBER IN MEASUREMENTS TABLE.
